# SDR AALA20111129TUL06

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 67,063 hours, 35,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP STATIONS 302 TO 303 CORROSION OUT OF LIMITS.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-20-00-16.
